Your Cart

Your cart is empty

Home  >  Volume 4 (2000)

Generating semi-Gaussian Two-Dimensional Quadrature Rules by; V. U. Aihie and G. A. Evans. Vol.4, Pages 137-148
Sale price: $5.00
Quantity:

Generating semi-Gaussian Two-Dimensional Quadrature Rules 

by; V. U. Aihie Department of Mathematics, University of Benin, Benin City, Nigeria 

and G. A. Evans, Department of Mathematics, Loughborough University of Technology, Loughborough, Leicestershire, LE 11 3TU.

Click here to download abstract (in pdf)

Close
Loading...